# SDR SWIA2019121846961

- Difficulty date: October 31, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280.0 WL 73.50 BETWEEN LH BL 9.00  AND RH BL 9.00 SILL AT FLT DECK ENTRANCE HAS CORROSION.  (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED THE FWD J ANGLE AT F.S 280 BETWEEN LH BL 9.00 AND RH BL 9.00 IAW CRJ 200 SRM.
